# SDR F3LA2011032100618

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 26,680 hours, 13,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 0230H9308
- Condition: Cracked
- Location: Cockpit
- Part time: 26,677 hours, 13,902 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O FRONT WINDSHIELD CRACKED, ANTI-ICE RT WINDSHIELD ECAM.  R & R THE F/O FRONT WINDSHIELD IAW AMM 56-11-11-400-000-001.
